Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 78, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2007, 10:39 PM EDT for Broward County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2007, 10:39 PM EDT (02:39 UTC)
- Expired
- Jun 13, 2007, 11:29 PM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Broward County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 140239
SVRMFL
FLC011-140345-
/O.NEW.KMFL.SV.W.0078.070614T0239Z-070614T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1039 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
* UNTIL 1145 PM EDT
* AT 1035 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CORAL SPRINGS...AND MOVING SOUTHEAST AT 15 MPH.
* THE STORM WILL AFFECT...
CORAL SPRINGS
MARGATE
NORTH LAUDERDALE
POMPANO BEACH
LIGHTHOUSE POINT
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2634 8024 2631 8021 2631 8011 2616 8011
2613 8014 2604 8014 2625 8031 2631 8031
$$
BAXTER2 follow-up statements
000
WWUS52 KMFL 140309
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1108 PM EDT WED JUN 13 2007
FLC011-140345-
/O.CON.KMFL.SV.W.0078.000000T0000Z-070614T0345Z/
BROWARD FL-
1108 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN BROWARD COUNTY...
AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
NEAR POMPANO BEACH...MOVING EAST TO SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SEA RANCH LAKES...LIGHTHOUSE POINT
OAKLAND PARK AND WILTON MANORS
LAUDERDALE BY THE SEA
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
LAT...LON 2634 8024 2631 8021 2631 8011 2616 8011
2613 8014 2604 8014 2625 8031 2631 8031
$$
BAXTER000
WWUS52 KMFL 140329
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1126 PM EDT WED JUN 13 2007
FLC011-140336-
/O.CAN.KMFL.SV.W.0078.000000T0000Z-070614T0345Z/
BROWARD FL-
1126 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM THAT
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA AND INTO THE NEAR-SHORE WATERS OF BROWARD COUNTY. THUS THE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...ANOTHER STRONG THUNDERSTORM WAS AFFECTING CENTRAL EAST BROWARD
COUNTY. THIS STORM WILL MOVE SOUTHEAST AT 15 MPH AND AFFECT DANIA
BEACH...AND HOLLYWOOD THROUGH MIDNIGHT. IF THIS STORM BECOMES
ANY STRONGER...THEN A WARNING WILL BE NEEDED ON THIS STORM.
LAT...LON 2634 8024 2631 8021 2631 8011 2616 8011
2613 8014 2604 8014 2625 8031 2631 8031
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 10:15 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 13, 10:15 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1015 PM EDT WED JUN 13 2007 .UPDATE... CONVECTION HAS BEEN MORE ORGANIZED AND SLOWER TO DISSIPATE ACROSS SOUTHEAST FLORIDA THIS EVENING...LIKELY DUE IN PART TO PROXIMITY OF A MID-LEVEL TROUGH OFF THE COAST OF THE SOUTHEASTERN U.S. AND STRONGER BULK SHEAR IN PLACE OVER THE REGION. THUS...THE FORECAST OF CHANCE POPS OVERNIGHT FOR THE SOUTHEAST COAST APPEARS ON TRACK AT THIS TIME. GIVEN CURRENT TRENDS IN IR SATELLITE AND RADAR DATA...WILL LOWER POPS ACROSS THE NORTHWEST ZONES AND GULF WATERS TO SLIGHT CHANCE. WILL ALSO ADD AREAS OF FOG TO ALL MAINLAND ZONES...GIVEN RECENT RAINFALL AND FORECAST OF LIGHT WINDS OVERNIGHT. UPDATED PRODUCTS WILL BE ISSUED SHORTLY. 70/DD && .PREV DISCUSSION... /ISSUED 243 PM EDT WED JUN 13 2007/ SYNOPSIS... SURFACE TROUGH APPEARS TO HAVE MOVED TO FAR SOUTHERN TIP OF PENINSULA AS NOTED IN SATELLITE IMAGERY AND SURFACE OBSERVATIONS. THIS IS CONTRIBUTING TO THE SLOWER DEVELOPMENT OF CONVECTION THIS AFTERNOON. HOWEVER, SEA BREEZE FRONT IS BEGINNING TO SET UP ALONG BOTH COASTS AT THIS TIME AND THIS SHOULD PROVIDE THE FOCUS NECESSARY FOR STRONG TO POSSIBLY SEVERE TSTMS LATE THIS AFTERNOON AND EARLY THIS EVENING. COLD 500 MB LOW NOW NEAR JAX CONTINUING TO DROP SE AND THIS WILL HELP TO FURTHER DESTABILIZE THE ATMOSPHERE ACROSS SOUTH FLORIDA LATER THIS AFTERNOON. DISCUSSION... QUIET NIGHT EXPECTED AFTER STORMS DISSIPATE THIS EVENING. PATCHY FOG IS ONCE AGAIN EXPECTED LATE TONIGHT OVER INLAND SECTIONS. TROUGH WILL LINGER OVER SOUTH FLORIDA THURSDAY...SETTING THE STAGE FOR ANOTHER AFTERNOON OF SHOWERS AND TSTMS. NAM MUCH MORE AGGRESSIVE THAN THE GFS WITH DRYING AND THEREFORE SHOWING LOWER POPS AREA WIDE ON THURSDAY. WILL CONTINUE POPS INHERITED FROM PREVIOUS FORECAST WHICH ARE HIGHER THAN EVEN THE GFS. SPC AGREES WITH THIS SCENARIO AND HAS AREAS SOUTH OF THE LAKE UNDER A SLIGHT SEVERE RISK. PATTERN CHANGES BY FRIDAY AS DEEPER SOUTHERLY FLOW BEGINS TO SET UP OVER SOUTH FLORIDA. THIS WILL PUMP DEEP TROPICAL MOISTURE INTO AREA AND CONTINUE HIGH POPS FOR FRIDAY (DESPITE NAMS INSISTENCE ON DRIER CONDITIONS). GFS IS DEVELOPING A WEAK SURFACE LOW AND MOVING IN NE OUT OF THE GULF AND ACROSS CENTRAL FLORIDA ON SATURDAY. THE CANADIAN MODEL IS DEFINITELY THE OUTLIER AS IT BRINGS A LOW INTO SOUTH FLORIDA FRIDAY NIGHT. WHILE THESE SOLUTION MAY BE DUBIOUS...THE CONSENSUS OF THE GLOBAL MODELS KEEP S/SW LOW LEVEL FLOW ACROSS SOUTH FLORIDA THROUGH THE WEEKEND. AS A RESULT...EXPECT GOOD CHANCE TO LIKELY POPS SATURDAY AND SUNDAY. LOOKING INTO EARLY NEXT WEEK...SURFACE/LOW LEVEL RIDGE WILL SET UP ALONG THE LATITUDE OF LAKE OKEECHOBEE WHICH WILL PROVIDE RATHER TYPICAL RAINY SEASON DIURNAL ACTIVITY WITH INTERIOR AND WESTERN SECTIONS PROBABLY FAVORED. AVIATION... VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST 19Z TODAY. BOTH SEA BREEZES WILL MARCH SLOWLY INLAND AND CONVERGE OVER THE EASTERN INTERIOR SECTIONS AFTER 20Z. THIS WILL LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH EARLY EVENING. NORTHWEST STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINALS LATE AFTERNOON AND EARLY EVENING. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS OVERNIGHT...ALTHOUGH SOME PATCHY FOG IS EXPECTED LATE TONIGHT OVER INTERIOR SECTIONS. MARINE... NORTHERLY WINDS EARLY THIS EVENING WILL BECOME LIGHT E TO SE AS TROUGH LINGERS OVER AREA. SE WINDS WILL INCREASE SLIGHTLY FRIDAY AND VEER TO S ON SATURDAY AND SW ON SUNDAY AS TROUGH MOVES NORTH OF AREA. RETURN TO E/SE WINDS OVER SOUTHERN WATERS ON MONDAY AS RIDGE BUILDS BACK N OVER AREA. FIRE WEATHER... NO LOW RH CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 86 74 87 / 40 50 20 50 FORT LAUDERDALE 73 86 74 87 / 50 60 30 60 MIAMI 74 87 75 87 / 50 60 30 60 NAPLES 72 88 71 88 / 40 50 20 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...70/DD SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 13, 12:09 PM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1209 PM EDT WED JUN 13 2007 FLZ063-066>075-168-172>174-140400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1157 AM EDT WED JUN 13 2007 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS INTERIOR AND SOUTHEASTERN PORTIONS OF THE AREA THIS AFTERNOON WITH SCATTERED THUNDERSTORMS ELSEWHERE, AS A WEAK FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCE MOVE SOUTH TOWARDS SOUTH FLORIDA. ENVIRONMENTAL CONDITIONS ARE FAVORABLE FOR FEW OF THE STORMS TO BECOME SEVERE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH ANY THUNDERSTORM, ALONG WITH HEAVY RAINFALL. IF A THUNDERSTORM APPROACHES YOUR AREA, TAKE IMMEDIATE ACTION AND SEEK SHELTER BEFORE THE STORM ARRIVES. TORNADOES: WHILE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS, ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON. WIND: ANY THUNDERSTORM HAS THE CAPABILITY OF PRODUCING WIND GUSTS OVER 60 MPH TODAY. THESE WINDS ARE STRONG ENOUGH TO DOWN LARGE TREE BRANCHES AND POWER LINES, AND MAY MAKE FOR DIFFICULT DRIVING IN ANY STORM. HAIL: COOL AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL ALLOW ANY THUNDERSTORM TO PRODUCE PENNY SIZE OR LARGER HAIL THIS AFTERNOON. FLOODING: HEAVY RAINFALL IS LIKELY WITH THUNDERSTORMS THAT DEVELOP TODAY, AND THE STORMS CAN DROP OVER AN INCH OF RAINFALL IN A SHORT AMOUNT OF TIME. THIS COULD LEAD TO FLOODING OF POORLY DRAINED AREAS AND ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. SOME OF THE STORMS MAY BE SEVERE ONCE AGAIN ON THURSDAY. HEAVY RAINFALL AND DANGEROUS LIGHTNING ARE LIKELY EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL AND DAMAGING OR STRONG WINDS TODAY, AND SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 13, 8:02 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 802 PM EDT WED JUN 13 2007 FLZ071-073-140030- INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL- 802 PM EDT WED JUN 13 2007 AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF DADE-COLLIER TRAINING AIRPORT...OR 16 MILES EAST OF MONROE STATION...MOVING NORTHEAST AT 20 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 70/DD
Local storm report, Jun 13, 8:22 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
822 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG S MOORE HAVEN 26.83N 81.10W
06/13/2007 GLADES FL LAW ENFORCEMENT
TREES DOWN JUST SOUTH OF MOORE HAVEN ALONG AZALEA AVE
REPORTED BY LAW ENFORCEMENT.
&&
BAXTERSpecial weather statement, Jun 13, 8:37 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 837 PM EDT WED JUN 13 2007 FLZ067-140130- INLAND PALM BEACH COUNTY FL- 837 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHWEST PALM BEACH COUNTY... AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PAHOKEE...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL AFFECT PAHOKEE...CANAL POINT...AND BELLE GLADES DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
Special weather statement, Jun 13, 9:17 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 917 PM EDT WED JUN 13 2007 FLZ070-140145- INLAND COLLIER COUNTY FL- 917 PM EDT WED JUN 13 2007 AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF HENDRY CORRECTIONAL I/A/P...OR 20 MILES SOUTHEAST OF IMMOKALEE...MOVING SOUTHEAST AT 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. 70/DD
Special weather statement, Jun 13, 9:26 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 926 PM EDT WED JUN 13 2007 FLZ067-068-071-072-168-172-140230- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL- 926 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS APPROACHING METRO AREAS OF SOUTHERN PALM BEACH AND NORTHERN BROWARD COUNTIES... AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF LION COUNTRY SAFARI TO 5 MILES SOUTH OF HOLEY LAND WILDLIFE MANAGEMENT AREA MOVING SOUTHEAST AT 15 MPH. THIS LINE OF STORMS WILL AFFECT THE METRO AREAS OF SOUTHERN PALM BEACH AND NORTHERN BROWARD COUNTIES DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORMS PASS. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
Special weather statement, Jun 13, 10:17 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1017 PM EDT WED JUN 13 2007 FLZ071-072-172-140315- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- COASTAL BROWARD COUNTY FL- 1017 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS APPROACHING METRO BROWARD COUNTY... AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORAL SPRINGS TO INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL MOVING SOUTHEAST AT 15 MPH. THIS LINE WILL AFFECT THE METRO AREAS OF BROWARD COUNTY FROM WEST TO EAST DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORMS PASS. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:31 PM EDT | Marine Weather Statement | MFL | 59 min | |
| Jun 13, 11:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 13, 11:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 14, 2:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 39 min |
| Jun 14, 3:00 PM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 14, 3:35 PM EDT | Marine Weather Statement | MFL | 55 min | |
| Jun 14, 4:25 PM EDT | Marine Weather Statement | MFL | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.